# SDR C2XA11CL060

- Difficulty date: February 28, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 21,233 hours, 11,389 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: BTW138005SD
- Condition: Blown
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SUPPLEMENT INFORMATION:  CORRECTED PART NUMBER  IAD FLT 5850 THE CREW REPORTED SMOKE IN THE COCKPIT ON CLIMBOUT.  THE AIRCRAFT RETURNED TO IAD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 NOISE ATTENUATOR DUCT.  OPERATIONAL CHECKS WERE GOOD.
